U.S. doctors online nowAsk doctors free
San Jose, CA
A 34-year-old male asked:

if i take victoza (liraglutide) 0.6 for one week and then start 1.2, should i still get nauseated or start vomiting everywhere!

1 doctor answer1 doctor weighed in
Dr. Quang Nguyen
Specializes in Endocrinology
No: No med should make you "vomit everywhere." if the 1.2 mg is causing this, call your doc and let him/her knows. You might not be able to tolerate this medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 18, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.